My Son has Fetal Valproate Syndrome a type of Fetal Anti Convulsant Syndrome (FACS) caused by Sodium valproate (Epilim, Depakote, Depakene) that I took while pregnant to control epilepsy. Despite the 40% risk of birth defects the UK medicine regulator (MHRA) is refusing to issue warnings. A group of people affected by the harmful side effects of pharmaceutical products held a peaceful protest on 2nd August 2013 at the MHRA Headquarters in London. http:// is linking people affected by all medications to build up a global campaign to raise awareness of poor medicine regulation. I have put a link to this page on the front page of the website. If you would like to get involved in our global campaign please email me and join the public facebook group (Fetal AntiConvulsant Trust) to discuss strategy and the development of the campaign. I look forward to hearing from you. thank you. emma friedmann
Non-pharmacological approaches to remedy CINV typically involve small lifestyle alterations, such as using unscented deodorants and soaps, avoiding strong scents altogether, and dietary modifications such as eating several small meals throughout the day, eating high-protein, high-calorie food, drinking lots of clear liquids, and removing spicy, fatty, fried, or acidic foods from the diet.  Patients may also participate in alternative practices such as self-hypnosis , relaxation and imagery therapy, distraction, music therapy , biofeedback , desensitization , or accupressure .